Skip to main content
Search for more books
Title:The Journal of The London Mathematical Society, Volume 32, Part 4, October 1957. No. 128
Price:GBP£10.00 (about USD$13.10)
Category:Mathematics
Item ID:CI00-224876
Quantity:1
Publisher:London Mathematical Society, 1957
Edition:First
Binding:Paperback
Condition:Good
London Mathematical Society, 1957, Paperback, Book Condition: Good, First

128 pages. Original printed wrappers as issued, head and foot of spine is a little chipped. Size: Octavo (standard book size). 128 pages. Quantity Available: 1. Category: London Mathematical Society; Inventory No: 224876.
To see the Shipping Fee please change the following as required:

Shipping Destination State/Province okay

Display prices in